# SDR FXGA202101062105

- Difficulty date: January 6, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CLIP AT STRINGER 18L, F/STA 1186 BULKHEAD. TO REPLACE A CORRODED CLIP AT FUSELAGE STRINGER 18L, F/STA 1186. REMOVE AND REPLACE CORRODED STRINGER CLIP.
